i know that this question has been asked like 10x.. but i still wanna hear some experience and advices from you guys to make me relief... my last shot for peginterferon and ribavirin was DECEMBER 16, 2011.. i've noticed during my treatment i've been loosing a lot of hair. but now that i'm done with the treatment, the hairfall is getting worst.. today is february 17, 2012.. it's been 2months since my last treatment.. hope somebody can still help me with this. i am being stress out... thank you in advance!!
I have one week to go and I too am losing (not loosing) my hair. I was hoping it would stop after my treatment ends, but from what you are experiencing, and from what others have said, it doesn't seem that it will stop right away.. However, one thing I have learned from this forum is that everyone is affected differently.
How much of your hair have you lost? Right now I think I have lost at least half of my hair..
p.s. sorry about the losing/loosing thing.. but, that is one of my pet peeves..
It took about 6 months before my hair was back to normal. My hair changed completely along with falling out. My curly hair became poker straight and as fine as a cobweb. 6 months after I stopped TX it was coming in curly and normal in texture. I think 6 months is pretty typical but others will hopefully chime in.
It takes time for the meds to get out of our system.
The first time I did tx, much of my thick coarse hair fell out. When it began to grow in, at first it was baby fine and thin.
That quickly was replaced by my normal hair.
I can remember seeing something in my bathwater, couldn't tell what it was as I didn't have my glasses on. It was a bunch of my hair and I mean a lot. Pulled the glob out and cut my hair short as soon as I got out of the tub.
Took a good year for it to grow out and yes it kept coming out after TX. I did have a slight wave to my poker straight hair but it was short lived.
It is the hurry up and wait thing as with almost everything when treating.
During my first treatment I only lost hair for about the first 24 weeks. This treatment, at week 26 it is still coming out daily. But from what I remember it started growing back fairly quickly after my first treatment. I remember feeling all the little stubble growning back in. It is kind of obsessive to rub on it......
i did not lose enuf to need a wig and no one seemed to notice. it seemed to fall out for 6 weeks after tx and then started slowly to fill in. as geno 2 i only treated for 6 mos but hair is back after a year to normal except thin in one small area but only noticeable to me. could be age related. lost all my hair 11 yrs prior with ca tx and it came back darker. color and texture came back normal after hcv tx. hang in there. babs
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.